How should I take HARVONI?
•Take HARVONI exactly as your healthcare provider tells you to take it. Do not change your dose
unless your healthcare provider tells you to.
•Do not stop taking HARVONI without first talking with your healthcare provider.
•Take 1 HARVONI tablet one time each day and at the same time each day.
•Take HARVONI with or without food.
•It is important that you do not miss or skip doses of HARVONI during treatment
•If you take too much HARVONI, call your healthcare provider or go to the nearest hospital emergency
room right away.
I took Harvoni for 24 weeks and had not much in the way of side effects just maybe a mild headache. The majority of people have few side effects and definitely not like you have described.
I already had liver cirrhosis before I started my liver enzymes returned to normal on my first blood test after starting treatment.
Also do not break the pill it has a coating and breaking will change how fast the medicine is broken down by your stomach acids.
Most people will suggest you make sure you are drinking enough fluids like 8 glasses daily to avoid dehydration that seems to prevent the mild headaches some experience.
Good luck with treatment. The only preventing you from being cured is your unwarrented fears
I have been taking Zepatier for 11 weeks, 1 more week to go! I was also nervous to take it...guess what nothing really happened, accept that the virus was UNDETECTABLE in my blood at 8 week blood test. I had a few headaches and a few achy days, that's about all. Good luck, you can do it.
Here is some information about the side effects of the new treatments as compared to the old, so you know what to watch for. As members have said, they are very minimal with the new treatments. Good luck to you and be sure to let us know how it's going!
Dear Son, I realize this is not a new thread however I wanted to say I think everyone is afraid that first time.
I know I was afraid and this was back when interferon was involved.
Try not to be afraid. From what I have read here it is so much easier than before, perhaps some headaches.
MH Editor, thank you for the information!